# SDR DALA2025042803268

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N378DN
- Make and model: Airbus A321-211
- Aircraft serial: 8822
- Aircraft time: 18,144 hours, 7,677 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3078 DOOR 2L INDICATED IT WAS ARMED ON GROUND BUT DISARMED IN FLIGHT. FLIGHT ATTENDANT VERIFIED 2L WAS STILL SHOWING ARMED.   T/S PER A321 TSM 32-22-00-810-811A. R/R 5WN1 PER A321 AMM 52-73- 11-400-003B. OPS CHECK GOOD. (7092488)
